On the special values of L-functions of CM-base change for hilbert modular forms

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we generalize some results, obtained by Shimura, on the special values of L-functions of l-adic representations attached to quadratic CM-base change of Hilbert modular forms twisted by finite order characters. The generalization is to the case of the special values of L-functions of arbitrary base change to CM-number fields of l-adic representations attached to Hilbert modular forms twisted by some finite-dimensional representations.

Original languageEnglish
Pages (from-to)57-63
Number of pages7
JournalGlasgow Mathematical Journal
Volume56
Issue number1
DOIs
Publication statusPublished - 2014 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this